Поле DC | Значение | Язык |
dc.contributor.author | Vasilyev, A. V. | - |
dc.contributor.author | Vasilyev, V. B. | - |
dc.date.accessioned | 2019-06-27T07:54:54Z | - |
dc.date.available | 2019-06-27T07:54:54Z | - |
dc.date.issued | 2018 | - |
dc.identifier.citation | Vasilyev, A.V. On some discrete potential like operators / A.V. Vasilyev, V.B. Vasilyev // Tatra Mountains Mathematical Publications. - 2018. - Vol.71, №1.-P. 195-212. - DOI: 10.2478/tmmp-2018-0016. | ru |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/26295 | - |
dc.description.abstract | We consider some discrete pseudo-differential equations in discrete Sobolev-Slobodetskii spaces. For a discrete half-space and certain values of an index of periodic factorization for an elliptic symbol we introduce additional potential-like unknowns and prove existence and uniqueness theorem in appropriate discrete Sobolev-Slobodetskii spaces | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | digital pseudo-differential operator | ru |
dc.subject | discrete Sobolev-Slobodetskii space | ru |
dc.subject | elliptic symbol | ru |
dc.subject | periodic factorization | ru |
dc.subject | potential like operator | ru |
dc.title | On some discrete potential like operators | ru |
dc.type | Article | ru |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|